# SDR SWAA2019062634191

- Difficulty date: June 14, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,770 hours, 23,168 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FOUND #4 BEAM CRACKED. / R&R #4 BEAM IAW DWG & SRM.
